# SDR DALA2019050202796

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1055589) DURING INSPECTION FOUND CRACK INSPAR RIB STATION 101.90 LOWER AREA AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON INSPAR RIB STA 101.90 LOWER AREA LT HORIZONTAL ASPER SRM 55-10-09 REPAIR 5.
